# SDR IPXA2021033067556

- Difficulty date: March 22, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 2024T3040C
- Condition: Broken
- Location: Rt Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 RH#1 SLAT I/B  END UPPER BRACKET BROKEN OFF FROM SLAT REMOVED, FABRICATED, AND INSTALLED IAW SRM 57-42-11.
